# SDR DALA2021051002635

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 62,073 hours, 7,740 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Condition: Seized
- Location: Cockpit & Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 -SMOKE/FUME- CREW REPORTED A SMOKE SMELL AND SMOKE IN THE FLIGHT DECK AND CABIN ON LANDING TOUCHDOWN ALONG WITH AN (AIR PACK 1 OVERHEAT) ECAM MESSAGE. THE CREW SHUTOFF #1 PACK AND THE SMOKE WENT AWAY. CORRECTIVE ACTION: FOUND THE LEFT ACM SEIZED. REPLACED LEFT ACM AND CLEANED HEAT EXCHANGER WATER INJECTION NOZZLE. (7309816)
